# SDR FDEA202104150931

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N879FD
- Make and model: Boeing 777F
- Aircraft serial: 40685
- Aircraft time: 9,029 hours, 1,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 148W4313
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER TAIL SECTION SKIN WRI: 53-10/2763.   REPAIRED THE  LOWER TAIL SECTION SKIN CRACK BETWEEN STA2319-STA2370, S-45L-45R PER  PER SRM53-00-01 REPAIR 6 FIGURE 202. THIS IS A CATEGORY B REPAIR PER SRM53-00-01   REPAIR 6 FIGURE 202. THE INSPECTION THRESHOLD IS 18750FC FROM THE TIME THE   AIRPLANE WAS DELIVERED. THE INTERVAL IS 10000FC. INSPECTION METHOD: INTERNAL HFEC  (RECOMMENDED), EXTERNAL LHEC(ALTERNATIVE). DETAILED VISUAL. MAJOR REPAIR IAW   FEDEX GMM6-2-100
